Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finitely generated groups (mod $ p$)


Author: M. Ram Murty
Journal: Proc. Amer. Math. Soc. 122 (1994), 37-45
MSC: Primary 11N69; Secondary 11N36, 11R47
MathSciNet review: 1195485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given r mutually coprime natural numbers $ {a_1}, \ldots ,{a_r}$ greater than 1 and an irreducible polynomial $ f(t)$ with integer coefficients, we investigate how the structure of the group generated by $ {a_1}, \ldots ,{a_r} \bmod p$ varies as the prime p varies subject to the condition that $ f(t)$ splits completely $ \bmod\;p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11N69, 11N36, 11R47

Retrieve articles in all journals with MSC: 11N69, 11N36, 11R47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1195485-7
PII: S 0002-9939(1994)1195485-7
Article copyright: © Copyright 1994 American Mathematical Society